# SDR 2004FA0000086

- Difficulty date: December 27, 2003
- Submitted: January 20, 2004
- Operation: General aviation
- Aircraft: N314FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5372
- Engine: Ge CF34*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 190503
- Part serial: DCL183
- Condition: Flaking
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING AND REPLACING OB BRAKE ASSEMBLY ON LT MLG.  THE AXLE WAS FOUND TO HAVE CHROME FLAKING OFF.  MFG EVALUATE.(EA09200401322)
